# SDR AALA202310020608

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 54,787 hours, 37,728 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Unlocked
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SLIDING WINDOW WILL NOT LOCK , THE RED BAND SHOWING WHEN THE SLINDING WINDOW IS CLOSED. MAINTENANCE LUBRICATED THE SLIDING WINDOW PER AMM 12-22-56.
